RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 879–885 (Mi mz7529)  

On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains

S. Ya. Khavinson

Moscow State University of Civil Engineering

Abstract: Previously known representations of extremal functions in terms of Green's and Neumann's functions are used for finding conditions which the zeroes of these functions must satisfy.

Full text: PDF file (447 kB)

English version:
Mathematical Notes, 1974, 16:6, 1122–1125

Bibliographic databases:

UDC: 517.5
Received: 23.06.1972

Citation: S. Ya. Khavinson, “On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains”, Mat. Zametki, 16:6 (1974), 879–885; Math. Notes, 16:6 (1974), 1122–1125

Citation in format AMSBIB
\Bibitem{Kha74}
\by S.~Ya.~Khavinson
\paper On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 879--885
\mathnet{http://mi.mathnet.ru/mz7529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=379830}
\zmath{https://zbmath.org/?q=an:0322.30031|0319.30031}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1122--1125
\crossref{https://doi.org/10.1007/BF01098436}


Linking options:
  • http://mi.mathnet.ru/eng/mz7529
  • http://mi.mathnet.ru/eng/mz/v16/i6/p879

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020